# SDR SWAA010511

- Difficulty date: February 20, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 45,662 hours, 44,647 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 1061323459
- Part serial: 0249
- Condition: Out Of Tolerance
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD SVC DOOR EMERGENCY EVAC SLIDE PRESS INDICATOR OUT OF LIMITS.  REMOVED AND REPLACED EVAC SLIDE ASSY PER MM.
